# SDR AALA202304053082

- Difficulty date: January 22, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N730AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31554
- Aircraft time: 34,804 hours, 4,085 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Seal
- Condition: Misinstalled
- Location: Zone 100 - Fuse
- Stage of operation: CL
- How discovered: O
- Nature of condition: Z
- Precautionary procedure: I, D, A, G

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING CLIMB ABOVE FL150, PILOTS NOTICED THE CABIN ALTITUDE CONTINUING TO CLIMB PAST 9500FT. CABIN ALTITUDE REACHED 12600FT. PILOTS FOLLOWED THE CABIN ALTITUDE PROCEDURE AND RETURNED TO LAND. MASKS WERE DEPLOYED. **SUPPLEMENTAL REPORT FOR AALA202301253082: REINSTALLED BULK CARGO DOOR SEAL PER AMM 52-09-04. ACCOMPLISHED SATISFACTORY CABIN PRESSURE TEST PER AMM 05-51-24-720-80** (CLOSED)
